I have been on Beyaz for about 4 months now, and I had my period last month when I thought I was, but it came 4 days early, but lasted about seven days, which is very long. The first few days were very light off and on, and some days were heavy periodically. This may be because I am at college and started my cross country heavy 2 a day training, but I was scared of implantation bleeding? Since I started early I'm not sure when I'm supposed to start this month, but I am not having any pregnancy symptoms? I just want to know what others may think. Also when it came to sex, I only did it twice and both he did not ejaculate, it was less than a minute because I get nervous. I've never missed a pill either.
If you're taking your pills correctly you have less then a 1% chance of pregnancy. You are worrying about stuff that isn't a worry for you. Until your body is straight with the pills, you will have some weird episodes. Implantation bleeding isn't all that common and its not a heavy bleed like you're describing. Personally I wish they'd take those two words out of the english lanquange. Every time you girls get a little bleeding that isn't explained you panic and think you're pregnant.
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 1 answer
I'm on my 4th month on Beyaz and I've been always taking my pills on time. Near the beginning of the
Posted 1 Dec 2011 • 1 answer
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
Posted 23 Feb 2012 • 2 answers
Posted 29 Aug 2014 • 1 answer
Posted 25 Jan 2015 • 1 answer